# SDR MWEA97112

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Channel
- Part number: 591013037
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PRESS BULKHEAD CHANNEL CRACKED UNDER TOP VENTRAL STAIR.  MAINT REMOVED AND REPLACED CHANNEL IAW 53-05 FIG 40.
